advertisement
Question
Posted by: Nicci | 2011/12/21

Dizziness

Hi Doc,

My husband Overdosed on some pills on Sunday night, he was released from hospital yesterday, but now he sleeps a lot and if he gets up he gets dizzy.What can i add to his Diet to help with this? Can i get a supplement from the chemist and if so what?

regards,
Nicci

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Nicci

It is possible that the medication he took, is still having an effect on him. The best for him will be to have as much rest as possible. A good multivitamin, like Centrum, might be of some benefit.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement